MathSciNet Relay Station
MathSciNet bibliographic data
MR371096 (51 #7317) 65N10
Sköllermo, Gunilla A Fourier method for the numerical solution of Poisson's equation. Math. Comput. 29 (1975), 697–711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement